# SDR 00FDEA00513

- Difficulty date: August 2, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK IN STRINGER, BS 740, STR 24R, UNDER I/B HAT.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-10-3.
